On hereditary separability and dimension of products of compact Hausdorff spaces
Doklady Akademii Nauk, Tome 239 (1978) no. 5, pp. 1037-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_5_a5,
author = {A. V. Ivanov},
title = {On hereditary separability and dimension of products of compact {Hausdorff} spaces},
journal = {Doklady Akademii Nauk},
pages = {1037--1040},
year = {1978},
volume = {239},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a5/}
}
A. V. Ivanov. On hereditary separability and dimension of products of compact Hausdorff spaces. Doklady Akademii Nauk, Tome 239 (1978) no. 5, pp. 1037-1040. http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a5/